# SDR F3LA2011050300638

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 23,346 hours, 9,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 35292; RT SIDE LATERAL SHEAR PLATE HAS CORROSION AT FASTENER HOLES. R & R SHEAR PLATE WITH NEW CONFIGURATION IAW EO AO-53EO-31 AND SRM 51-42-11, PARA 6B 1-8, PARA 7B 2A-C AND PARA 13D 1-6, SRM 51-21-11 PARA 2C, 3C.
